# SDR DHL2005781526

- Difficulty date: February 15, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A "C" CHECK AT FLIGHTSTAR AIRCRAFT SERVICES IN JACKSONVILLE FLORIDA, THE FOLLOWING DISCREPANCY WAS NOTED; FRAME DENTED ABOVE S25R BS1050.  REMOVED FASTENERS FOR ACCESS AT S25R BS 1050 IAW B727 SRM 51-30-2.  CUT OUT DAMAGED AREA DIM 1 1/2 BY 1 INCH IAW B727 SRM 51-40-3 FIG 1.  FABRICATE FRAME REPAIR MAT USED 7075-T6.071 PO NR 900573 DIM 10 1/2 INCH BY 4 1/2 INCH IAW B727 SRM 53-10-2 FIG 5 AND 51-40-3 FIG 1.  ALODINED AND PRIMED PARTS IAW B727 SRM 51-10-2.  INSTALLED FRAME REPAIR IAW B727 SRM 53-10-2 FIG 5 AND 51-40-3 FIG1.
